MAUDE Adverse Event Report: Impulse Dynamics USA, Inc. OPTIMIZER Smart; Implantable Pulse Generator

Impulse Dynamics USA, Inc. OPTIMIZER Smart; Implantable Pulse Generator
Model Number CCM X10
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This os ipg was explanted on (b)(6) 2026.Previously, the patient reported that during last charging process, the device's battery indicator on the charger screen always remained at 4 bars.The patient continued to perform weekly charging in the last weeks even though they had no feedback from the charger battery indicator lights.An in-clinic follow-up resulted in this same charger behaviour despite the impulse dynamics field representative's use of either the patient's charger or fce charger.The ipg could not be interrogated using any available programmer; no blinking feedback light on the programmer wand turned on, and only the standby light was on.Only a couple of times, the charger was able to communicate with the device for a few seconds, resulting in an error code 2.It was decided by the patient's physician the ipg would be replaced, which occurred on (b)(6) 2026.The explanted ipg is expected to be received by impulse dynamics for further evaluation.

Brand Name
OPTIMIZER Smart
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
Impulse Dynamics USA, Inc.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
christian toto
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
+1(856)434-7921
MDR Report Key50258206
Report Number3012563838-2026-00071
Device Sequence Number10688018
Product Code QFV
UDI-Device Identifier00810003380050
UDI-Public00810003380050
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCCM X10
Device Catalogue Number10-B411-3-XX
Device Lot NumberH5487
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown